# SDR MALA000212

- Difficulty date: March 8, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N526XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2351
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT  GEAR WILL NOT LOCK IN THE UP POSITION AFTER TAKEOFF.  RED IN TRANSIT LIGHT WAS ON AS WELL AS LT RED GEAR UNSAFE LIGHT.  RETURNED TO DTW.  MAINTENANCE CLEANED CONNECTOR ON UNDERCARRIAGE SWITCH,  DID TEST OF HANDLE PER AVRO AMM 32.  OPS CHECKED GOOD.
